Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
so I don't get it? Could there be anything else upsetting me? health-related or non-health related answers accepted. Thanks!
VirgoTheArtyFarty VirgoTheArtyFarty 18-21, F 21 Answers Jul 25, 2012

Your Response

Cancel

Of course there could. Do you feel lonely, bored, unloved? There are so many reasons for that I can't even begin to list them. But maybe you're just a little depressed. It's okay. Really. This is brain chemistry. I know that probably doesn't make it easier, but that's what it is. You're pretty and you seem smart. You've got things going for you. Just remember you're a worthwhile person and if you need to talk, as always, I'm here.

Best Answer

Thyroid problems can bring out a host of seamingly unrealated signs and symptoms. Keeping a constant level of your meds is crucialy important

Best Answer

I feel d same everyday. Emotional sensitive n insecure....bcz of so many issues goin on right now. Dn kn wot to do

Best Answer

what about other health problems that come up with poor thyroid function...or just being female?

Best Answer

Your levels could be off. Could be hormones...Could just be..well to be honest, you are a girl. That is how many of us are wired.

Best Answer

Have you done a pregnancy test?????

Best Answer

Hate that ****. Wasn't like that till they gave me it too now I'm pissed at my doctors. Saying its just the meds hell I know when I ain't myself. Grrr.

Best Answer

You are beautiful, hon.<br />
Are you more stressed? Has anything different happened lately? Are you taking anymore medications?<br />
<br />
Levothyroxine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:<br />
<br />
weight loss<br />
<br />
tremor<br />
<br />
headache<br />
<br />
nausea<br />
<br />
vomiting<br />
<br />
diarrhea<br />
<br />
stomach cramps<br />
<br />
nervousness<br />
<br />
irritability<br />
<br />
insomnia<br />
<br />
excessive sweating<br />
<br />
increased appetite<br />
<br />
fever<br />
<br />
changes in menstrual cycle<br />
<br />
sensitivity to heat<br />
<br />
temporary hair loss, particularly in children during the first month of therapy<br />
<br />
If you experience either of the following symptoms, call your doctor immediately:<br />
<br />
chest pain (angina)<br />
<br />
rapid or irregular heartbeat or pulse

Best Answer

It doesn't take a genius to start figuring this **** out. Over two thirds of America is medicated, and you continue to get worse every year, physically, mentally, financially, every way. <br />
<br />
Medication has a legitimate purpose, just like psychology or biology. These things have legitimate purposes, but have you not even begun to realize that these things are being used against you to turn you into just another pay check? If the health industry is so ******* glorious, how come the more medication they dispense, the sicker everyone gets? Why is the life expectancy 5 years less than Canada?

Best Answer

I'm not American. And as I'm a hypothyroid I get my medication for free as it isn't curable ...

Best Answer

We have the same problem in Canada, we have the American insurance corporations to thank.

Best Answer

(I'm feeling really sensitive lately. I'm feeling really insecure, snappy and emotional) >> It is like me talking! Sorry I wish I could know what the hell I'm going through... Do you also have a poor appetite?

Best Answer

Yeah, on and off really ..

Best Answer

Try taking "Theanine Serene- with Relora". I used to feel exactly how you described, but I swear this stuff has saved me and a few friendships. Also, if you have a friend that you trust just vent to them about anything and everything that's bothering you even if it might sound a little crazy. Trust me, keeping stuff back can really eat you up even when you don't see the correlation.

Best Answer

What is that stuff you named? Is it expensive? And where would I get it from?

Best Answer

You can get 120 tablets for around or less than $19 on Amazon. I'm usually skeptical about things like this, but I did some research on the ingredients and oddly enough everything in there is legit. I've actually replaced my medication with this because I actually feel alive on this stuff as opposed to a medicated zombie. I really hope it helps you as much as it helped me.

Best Answer

may be a side effect of med

Best Answer

Maybe you're stressed/anxious about something?

Best Answer

what`s that medication for?

Best Answer

thyroid hormone, is used to treat hypothyroidism, a condition where the thyroid gland does not produce enough thyroid hormone. Without this hormone, the body cannot function properly, resulting in: poor growth; slow speech; lack of energy; weight gain; hair loss; dry, thick skin;

Best Answer

thyroid. I get it. Thanks.

Best Answer

throw out the pills which are screwing you up and sending your doctors son to a fine school at your expence and light up a joint.

Best Answer

Related Questions